Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On linear ordinary differential equations with exponential coefficients


Author: G. A. Hegemier
Journal: Quart. Appl. Math. 26 (1968), 389-401
MSC: Primary 34.50
DOI: https://doi.org/10.1090/qam/235211
MathSciNet review: 235211
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A system of linear ordinary differential equations with exponential coefficients is considered; several theorems are presented concerning general solutions and their asymptotic forms for large values of the independent variable; elementary examples are given and applications cited to illustrate, and demonstrate the utility of, the solution forms obtained. The relevance of the results to the solution of problems of structural stability and wave propagation is briefly discussed.


References [Enhancements On Off] (What's this?)

  • [1] K. G. Valeev, On linear differential equations with exponential coefficients and stationary delays of the argument. Regular case, J. Appl. Math. Mech. 26 (1962), 668–677. MR 0144045, https://doi.org/10.1016/0021-8928(62)90035-7
  • [2] K. G. Valeev, On linear differential equations with exponential coefficients and stationary lags in the argument. Irregular case, J. Appl. Math. Mech. 26 (1962), 1536–1553. MR 0150428, https://doi.org/10.1016/0021-8928(62)90191-0
  • [3] G. A. Hegemier, Instability of cylindrical shells subjected to axisymmetic moving loads, J. Appl. Mech. 33, 289-296 (1966)
  • [4] G. A. Hegemier, Stability of cylindrical shells under moving loads by the direct method of Liapunov, J. of Appl. Mech., Paper No. 67-WA 1APM-3
  • [5] L. A. Liusternik and V. J. Sobolev, Elements of functional analysis, Russian Monographs and Texts on Advanced Mathematics and Physics, Vol. 5, Hindustan Publishing Corp., Delhi; Gordon and Breach Publishers, Inc., New York, 1961. MR 0141967
  • [6] G. A. Hegemier and L. W. Morland, Stress waves in a temperature dependent viscoelastic half-space subjected to impulsive electromagnetic radiation, Tech. Rpt. No. 4, AF-AFSOR-1226-67, Dept. of the Aerospace and Mechanical Engineering Sciences, Univ. of California, San Diego (to appear)
  • [7] G. A. Hegemier and L. W. Morland, One-dimensional wave solutions for a nonhomogeneous semi-infinite medium, Tech. Rpt. No. 5, AF-AFOSR-1226-67, Dept. of the Aerospace and Mechanical Engineering Sciences, Univ. of California, San Diego, (to appear)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34.50

Retrieve articles in all journals with MSC: 34.50


Additional Information

DOI: https://doi.org/10.1090/qam/235211
Article copyright: © Copyright 1968 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website